Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Branch sets of uniformly quasiregular maps
HTML articles powered by AMS MathViewer

by G. J. Martin
Conform. Geom. Dyn. 1 (1997), 24-27
Published electronically: June 19, 1997


Let $n\geq 2$ and $f: {\Bbb S}^n\to {\Bbb S}^n$ be a quasiregular mapping with branch set $B_f$, the set where $f$ fails to be locally injective. We show that there is a quasiregular mapping $g: {\Bbb S}^n\to {\Bbb S}^n$ with $B_g = B_f$ and such that $g$ can be chosen to be conformal (rational) with respect to some measurable Riemannian structure on ${\Bbb S}^n$. Hence $g$ is uniformly quasiregular. That is, $g$ and all its iterates are quasiregular with a uniform bound on the dilatation.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (1991): 30C60
  • Retrieve articles in all journals with MSC (1991): 30C60
Bibliographic Information
  • G. J. Martin
  • Affiliation: Department of Mathematics, University of Auckland, Auckland, New Zealand
  • MR Author ID: 120465
  • Email:
  • Received by editor(s): January 5, 1997
  • Received by editor(s) in revised form: April 16, 1997
  • Published electronically: June 19, 1997
  • Additional Notes: Research supported in part by a grant from the N.Z. Marsden Fund.
  • © Copyright 1997 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 1 (1997), 24-27
  • MSC (1991): Primary 30C60
  • DOI:
  • MathSciNet review: 1454921